MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Model Number 4P53-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported false (b)(6) architect hbsag confirmatory results on one dialysis patient.The results provided were: in (b)(6) 2020 the patient was initial (b)(6) qualitative (b)(6) that confirmed (b)(6) / sid (b)(6) (b)(6) 2021 initial = (b)(6), no retesting performed / redraw (b)(6) 2021 initial = (b)(6) / re-spun and retested in duplicate = (b)(6) / on (b)(6) 2021 redrawn qualitative = (b)(6), confirmed (b)(6) = confirmed (b)(6).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation for potential false nonreactive architect hbsag qualitative results included a search for similar complaints, trending data, labeling, device history records, and field data review.In-house testing of reagent lot 21185fn00 was completed.Return testing was not completed as returns were not available.Lot and trending review determined no trends for the issue for the product and no elevated complaint activity for the lot.Device history record review for lot 21185fn00, did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue.In house testing of panels, which mimic patient samples, was completed using retained kits of lot 21185fn00.All specifications were met indicating that the lot is performing acceptably.Customer field data was used to assess the performance of the architect hbsag qualitative assay using world wide data through abbottlink.The median population result for lot 21185fn00 that have median values for samples around the cutoff (0.8 to 10 s/co) fall within 1sd of the overall median result and confirms no systemic issue for the lot.Based on the investigation, no systemic issue or deficiency of the architect hbsag qualitative assay, lot number 21185fn00 was identified.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.Correct d3 email from (b)(4) to (b)(4) com and fax number from (b)(4) to (b)(4).Correct d4 lot from 21570fn00 to 21185fn00, expiration date from 06/29/2021 to 06/07/2021.Correct h4 device mfg date from 12/21/2020 to 11/13/2020.

Brand Name
ARCHITECT HBSAG QUALITATIVE REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
MDR Report Key11542236
Report Number3008344661-2021-00068
Device Sequence Number17091568
Product Code LOM
UDI-Device Identifier00380740007775
UDI-Public00380740007775
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2021
Device Model Number4P53-25
Device Catalogue Number04P53-25
Device Lot Number21185FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR55325.; ARC I1000SR MOD, 01L86-01, I1SR55325.